Jump to content

blondini

Just Registered
  • Content Count

    4
  • Joined

  • Last visited

About blondini

  • Rank
    Newbie

Profile Information

  • Gender
    Female
  • Location
    New Zealand
  1. This is exactly how I feel on these 2 medications, did you end up finding a solution?
  2. I have been back to the doctors but have seen another doctor to get a fresh set of eyes. She seems really helpful and has approached a psyc for some advice. The choices that have been suggested to me now both involve stopping the Nortriptyline are either start taking Mirtazipine (Remeron) or Effexor in the morning & Seroquel at night. I found the Effexor worked okish in the past except for the fact that I couldn't sleep without taking lorazepam, but I had really bad withdrawl when my previous doctor advised me to stop them cold turkey, so I am really nervous about starting up on them again. One of my concerns is weight gain too which I know is an issue with both Remeron & Seroquel, I don't normally have weight issues but have put on weight with the Nortriptyline, very bloated & uncomforatble. Any stories about how these meds worked (or didn't work) for others would be much appreciated.
  3. Although I did not take Nortriptyline specifically, I did take a medication in the same class (tricyclic), successfully, for many many years. At the beginning, however, it makes you REALLY, REALLY sleepy. I mean, I had difficulty staying awake past 6 p.m. at night. You are not saying what dose you are on, but again, not surprising if you are very sleepy. The tricyclics are sedating (in a good way!), in general, but you will find that this ultra-sleepiness will go away as your body gets more used to the medication. There are also other side effects with the tricyclics that seem odd, but that also go away in time. Please feel free to PM me if you have any other questions, and oh yeah, welcome to DF! I really hope my body does get used to it as I hate being this grumpy, as does my family. Currently I am taking 25mgs morning, midday & evening so 75mgs in total. I am seriously thinking I might just do the midday tablet & then take the 2 tablets at night.I also have the very dry mouth (which I can handle) & it seems my tummy is very bloated and weight seems to be just piling on.
  4. Hi, I am new to this forum. I'm wondering if anyone else on Nortriptyline has found that they are feeling really tired & grumpy. This is the third antidepressant the doctor has tried me on since July/August. The first was Citalopram which kept me awake if taken at night or made me tired if taken during the day, I was then put on Effexor (venlafaxine), which was better for my mood & energy but I couldn't sleep without the help of lorazepam. The doctor then changed me to Nortriptyline, I have been on this for 3 weeks now, currently I am taking 25mg 3 x a day. I feel that I now have a really short fuse which isn't like me at all, friends & family have also commented on it. I had issues when the doctor took me off Effexor as he made me go cold turkey for 3 days before starting on the Nortriptyline, I had terrible discontinuation problems, extreme nausea (vomiting too), spaced out, dizzy, zaps, the weirdest feeling I've ever had. I just don't know where to go to from here.
  5. I hope you had a fantastic day :)

×
×
  • Create New...